# SDR BAQA093658

- Difficulty date: February 10, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 933 hours
- Engine: Pwa PW206B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010103
- Part serial: 1125061
- Condition: Leaking
- Location: Gearbox
- Part time: 933 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY.  FLAT ON STOP, LEAKED GLYCOL.   REPLACED WITH SERVICABLE UNIT.  03/26/2004
